# SDR FDEA201005251631

- Difficulty date: May 25, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR - HFEC OPEN HOLE INSP ON NR 2 LOWER JAMB FITTING,   HOLE 'A', 0.520 INCH HOLE FOUND CRACKED INDICATION ON SECOND LAYER WEB FROM TOP.  REPAIR CARRIED OUT IAW EA NR 8-5310-140322,  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 110.
